# SDR CA120718006

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Position
- Location: Mlg
- Part time: 19,882 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING COMPLETION OF THE HEAVY CHECK, AN AME TRIED TO MANUALLY OPEN THE NLG DOORS USING THE MANUAL RELEASE T-HANDLE IN THE COCKPIT.  HE WAS UNSUCCESSFUL AND UPON FURTHER INVESTIGATION FOUND THE DOOR RELEASE CABLE DISLODGED FROM THE PULLEY ON THE LANDING GEAR RELEASE CONTROL MECHANISM WHICH IS HOUSED BENEATH THE FLT DECK FLOOR.  THE CABLE HAD JUMPED THE PULLEY GROOVE AND GOT SANDWICHED BETWEEN THE PULLEY AND BRACKET. REF IPC, CHAP 32-34-00, FIG 5, PAGE 1, ITEM 155.  A SUCCESSFUL FUNCTIONAL CHECK OF THE NLG AND MLG MANUAL RELEASE SYS IAW TASK RJ2-32-900-703 HAD BEEN PERFORMED ON THIS ACFT WHILE IT WAS UNDER GOING A HEAVY CHECK A FEW DAYS EARLIER. IF THE T- HANDLE IS RELEASED ABRUPTLY AFTER BEING PULLED UP TO INITIATE THE MANUAL RELEASE OF NLG DOOR AND NLG, DUE TO THE SPRING ACTION AND THE FACT THAT THERE IS NO CABLE GUARD AROUND THE PULLEY, THERE IS A POSSIBILITY THE CABLE CAN JUMP THE PULLEY.  WE WERE ABLE TO DUPLICATE THIS CONDITION ON ANOTHER ACFT THAT WAS IN HEAVY.   MY SUGGESTION WOULD BE THAT AN IMMEDIATE INSPECTION OF THE CABLE RUN AROUND THIS PULLEY IS DONE AFTER FUNCTION CHECK OF THE MANUAL RELEASE SYS.  AN INTRODUCTION OF A CABLE GUARD OR PULLEY GUARD ON THE BRACKET THAT HOUSES THE PULLEY COULD BE A CONSIDERATION BY THE MFG OF THIS ACFT.
